# SDR DALA13029953216

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON CLEAT LOCATED BETWEEN STR 41R AND STR 42R AT LEVEL FR 31 FWD CARGO COMP. L=0.50", W=0.20", D=0.001" APROX.  REPLACED CLEAT LOCATED BETWEEN STR 41R AND STR 42R AT LEVEL FR 31 FWD CARGO COMPARTMENT, IAW SRM 51-72-11 AND DWG D53231582.
